# SDR REXA201200064

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N15198
- Make and model: Piper PA-32-300
- Aircraft serial: 327340020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS ON LEFT AND RIGHT SIDES OF GALLEY ARE DETERIORATING AND LOOSE.  REMOVED AND REPLACED LT & RT EMERGENCY LIGHT STRIPS IN GALLEY, P/N ON & OFF PL88-900LH00, PL88-930LH05, & PL88-910LH00 IAW CRJ900 AMM 33-51-00.  OPS CHECK GOOD.
